# SDR V2JA201207110001

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N173SL
- Make and model: Piagio P180
- Aircraft serial: 1146
- Aircraft time: 5,728 hours, 4,322 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

ADC NR 1 AND 2 SLOWLY WENT TO ZERO, CREW DIVERTED, AND AFTER A FEW MINUTES THE BOTH ADC’S CAME BACK UP.  ACFT LANDED WITHOUT INCIDENT.  CLEANED PITOT LINES FOR PILOT & COPILOT ADC`S BY PURGING MOISTURE FROM LINES.  LEAK CHECKED GOOD. OPS CHECKED GOOD.  WORK PERFORMED IAW AMM, CH: 34-11-00.  LOG: 157695.
